MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAV SUCTION; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

ACCLARENT, INC. TRUDI NAV SUCTION; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number TDNS000Z
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during a primary functional endoscopic sinus surgery (fess) in an operation room (or).The trudi navigation system displayed inaccuracy of 2.5mm with a trudi suction device (tdns000z, lot unknown) and a trudi shaver (product code and lot unknown).The caller stated they re-registered the patient 3 times without resolution.The caller stated the procedure continued with the issue unresolved.Non acclarent devices were not used.There was no patient injury and the patient did not require any medical intervention as a result the alleged product issue.Additional event information received on 04-mar-2025 indicated that customer confirm accuracy using the registration probe after registration process was completed.The customer confirmed accuracy known landmarks in endoscopic visualization inside the nasal cavity.Inaccuracy with the acclarent (acr) instruments were first determined in the max wall.Accuracy was validated using both the registration probe and through instrumentation.Ct image was used as the primary image.There were no noticeable defects to the ct scanned image.The view was axial.The surgeon performed the registration, has been in serviced and has performed ¿a lot¿ registrations at this location.The patient tracker nor the patient tracker cable was moved under tension in relation to this event.The emitter pad was not moved and no other device¿s shaft was in proximity to an emitter pad¿s transmitter.The sterilization method used was as per the instructions for use (ifu).When the inaccuracy issue presented with the trudi suction device, the bar color below the suction icon on the trudi system was green.The device was plugged after registration.For the inaccuracy with shaver blade, the bar color below the suction icon on the trudi system was green.The device was plugged after registration.

Brand Name
TRUDI NAV SUCTION
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21687995
Report Number3005172759-2025-00027
Device Sequence Number8668191
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public(01)10705031245877
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRUDI NAVIGATION SYSTEM
Patient SexUnknown